A framework for modelling and analysing conspecific brood parasitism

Broom, M and Ruxton, G D (2004) A framework for modelling and analysing conspecific brood parasitism. Journal of Mathematical Biology, 48 (5). pp. 529-544. ISSN 0303-6812

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 21:12
Last Modified: 11 Apr 2012 09:35
URI: http://sro.sussex.ac.uk/id/eprint/30206
📧 Request an update